Active Ingredients (in Each 10mL)...PurposeBrompheniramine Maleate, USP 2mg...AntihistamineDextromethorphan HBr, USP 10mg...Cough SuppressantPhenylephrine HCL, USP 5mg...Nasal Decongestant Inactive IngredientsAnhydrous Citric Acid, Artificial Flavor, FD&C Blue No.1, FD&C Red No. 40, Glycerin, Propylene Glycol, Purified Water, Sodium Benzoate, Sodium Citrate, Sorbitol Solution, Sucralose.
Directions• do not take more than 6 doses in any 24-hour period• measure only with dosage cup provided• keep dosage cup with product• mL = milliliter adults and children 12 years and over: 20mL every 4 hours.children 6 to under 12 years: 10mL every 4 hours.children under 6 years: do not use. Other Information• each 10mL contains: sodium 6mg• store at 20–25degC (68–77degF)
Always refer to the actual package for the most accurate information